Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a complete system of invariants of two triangles


Author: David D. Leib
Journal: Trans. Amer. Math. Soc. 10 (1909), 361-390
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1909-1500846-1
MathSciNet review: 1500846
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500846-1
Article copyright: © Copyright 1909 American Mathematical Society

American Mathematical Society